Connect with others who understand.

sign up log in
About myHIVteam

Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Sexual Side Effects Other Than ED Due To HIV Or Meds

Sexual Side Effects Other Than ED Due To HIV Or Meds

Ok, here's my question, I've been talking to my Dr about sexual side affects of HIV. I see thousands of post for ED, but does anyone else have any other problems? I know I have some kind of neurapathy that keeps me ever from c.........g But I never see anything on the topic. I never read of anyone complaining about it. Everything I read about the sexual side effects of HIV or the meds is vague.-anyone

A myHIVteam Member said:

My 30 years of it has given that side effect on a few different meds. Now the neuropathy has a series of effects and yes all the way to that region... It's not an easy target and Dr's aren't comfortable talking about it either. Look for friends, Dr's, and support groups for emotional support. Talk to your Dr's about it. They can't help you, if you don't talk about it.

posted about 5 years ago
A myHIVteam Member said:

For me I have never had an medical problems with ED, but my sex drive has changed a lot. So much so that I have had my testosterone checked several times, but it always comes back normal. For me I believe it is more emotional. I went 4 years without sex after I got sick in 2008 . I just didn't want to take any chances. Now if you are on antidepressants and are not able to ejaculate is a very common side effect. But there are better options these days . It use to be a real problem for me with one antidepressant. But not anymore since I got on something different. Now it is not an issue.

posted about 5 years ago
Already a Member? Log in